Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``Periodic solutions of hyperbolic partial differential equations''


Author: A. K. Aziz
Journal: Proc. Amer. Math. Soc. 17 (1966), 1473
MSC: Primary 35.12
DOI: https://doi.org/10.1090/S0002-9939-1966-0197940-8
Original Article: Proc. Amer. Math. Soc. 17 (1966), 557-566.
MathSciNet review: 0197940
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.12

Retrieve articles in all journals with MSC: 35.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197940-8
Article copyright: © Copyright 1966 American Mathematical Society